# SDR SWAA2019011528413

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,947 hours, 25,318 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 6225
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT REPORTED ELECTRIC BURNING SMELL IN AFT GALLEY.  FOUND RECIRC FAN INOP.  R&R RECIRC FAN PER MM.
